Nonmatrix varieties of associative algebras
Matematičeskie zametki, Tome 27 (1980) no. 1, pp. 147-156
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1980_27_1_a13,
author = {V. N. Latyshev},
title = {Nonmatrix varieties of associative algebras},
journal = {Matemati\v{c}eskie zametki},
pages = {147--156},
year = {1980},
volume = {27},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1980_27_1_a13/}
}
V. N. Latyshev. Nonmatrix varieties of associative algebras. Matematičeskie zametki, Tome 27 (1980) no. 1, pp. 147-156. http://geodesic.mathdoc.fr/item/MZM_1980_27_1_a13/